Geodesic cycles and the Weil representation I ; quotients of hyperbolic space and Siegel modular forms
Compositio Mathematica, Tome 45 (1982) no. 2, p. 207-271
@article{CM_1982__45_2_207_0,
     author = {Kudla, Stephen S. and Millson, John J.},
     title = {Geodesic cycles and the Weil representation I ; quotients of hyperbolic space and Siegel modular forms},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {45},
     number = {2},
     year = {1982},
     pages = {207-271},
     zbl = {0495.10016},
     mrnumber = {651982},
     language = {en},
     url = {http://www.numdam.org/item/CM_1982__45_2_207_0}
}
Kudla, Stephen S.; Millson, John J. Geodesic cycles and the Weil representation I ; quotients of hyperbolic space and Siegel modular forms. Compositio Mathematica, Tome 45 (1982) no. 2, pp. 207-271. http://www.numdam.org/item/CM_1982__45_2_207_0/

[1] T. Asai: On the Doi-Naganuma lifting associated with imaginary quadratic fields, Nagoya Math. J., 71 (1978), 149-167. | MR 509001 | Zbl 0357.10013

[2] M. Berger, P. Gauduchon and E. Mazet, Le Spectre d'une Variété Riemannienne, Lecture Notes in Mathematics, 194, Springer-Verlag, New York. | Zbl 0223.53034

[3] M. Gaffney: Asymptotic distributions associated with the Laplacian for forms, Comm. Pure and Appl. Math., XI (1958), 535-545. | MR 99541 | Zbl 0102.09604

[4] S. Gelbart: Examples of dual reductive pairs, Proc. Symp. Pure Math., 33 (1979), part 1, 287-296. | MR 546603 | Zbl 0425.22024

[5] W. Greub, S. Halperin and R. Vanstone: Connections, Curvature, and Cohomology, vol. I, Academic Press, New York and London, 1972. | MR 336650 | Zbl 0322.58001

[6] S. Helgason, Differential Geometry and Symmetric Spaces, Academic Press, New York and London, 1962. | MR 145455 | Zbl 0111.18101

[7] F. Hirzebruch and D. Zagier: Intersection numbers of curves on Hilbert modular surfaces and modular forms of Nebentypus, Invent. Math., 36 (1976), 57-113. | MR 453649 | Zbl 0332.14009

[8] R. Howe: θ-series and invariant theory, Proc. Symp. Pure Math., 33 (1979), part 1, 275-285. | Zbl 0423.22016

[9] G. Lion and M. Vergne: The Weil Representation, Maslov Index and Theta Series, Birkhäuser, Boston-Basel- Stuttgart, 1980. | MR 573448 | Zbl 0444.22005

[10] H. Klingen: Über Poincarésche Reihen vom Exponentialtyp, Math. Ann., 234 (1978), 145-157. | MR 480357 | Zbl 0357.32019

[11] M. Kneser: Strong approximation, Proc. Symp. Pure Math., vol. 9, A.M.S. (1966), 187-196. | MR 213361 | Zbl 0201.37904

[12] S. Kudla: Intersection numbers for quotients of the complex 2-ball and Hilbert modular forms, Invent. Math., 47 (1978), 189-208. | MR 501929 | Zbl 0399.10030

[13] S. Kudla and J. Millson: Harmonic differentials and closed geodesics on a Riemann surface, Invent. Math., 54 (1979), 193-211. | MR 553218 | Zbl 0429.30038

[14] H. Maass: Siegel's Modular Forms and Dirichlet Series, Lecture Notes in Mathematics, 216, Springer-Verlag, New York, 1971. | MR 344198 | Zbl 0224.10028

[15] J. Millson and M.S. Raghunathan: Geometric construction of cohomology of arithmetic groups I, to appear in the Patodi Memorial Issue of the Journal of the Indian Math. Soc. | MR 592256 | Zbl 0524.22012

[16] S. Niwa: Modular forms of half integral weight and the integral of certain theta function, Nagoya Math. J., 56 (1975), 147-163. | MR 364106 | Zbl 0303.10027

[17] O.T. O'Meara: Introduction to Quadratic Forms, Springer-Verlag, New York, 1971. | Zbl 0207.05304

[18] T. Oda: On modular forms associated with indefinite quadratic forms of signature (2, n - 2), Math. Ann., 231 (1977), 97-144. | MR 466026 | Zbl 0346.10013

[19] W. Rossman: The structure of semisimple symmetric spaces, Journal of Canadian Math. Soc., 31 (1979), 157-180. | MR 518716 | Zbl 0357.53033

[20] A. Selberg: On the estimation of Fourier coefficients of modular forms, Proc. Symp. Pure Math., 10 (1965), 1-15. | MR 182610 | Zbl 0142.33903

[21] T. Shintani: On construction of holomorphic cusp forms of half integral weight, Nagoya Math. J., 58 (1975), 83-126. | MR 389772 | Zbl 0316.10016

[22] A. Weil: Sur certains groupes d'operateurs unitaires, Acta Math., 111 (1964), 143-211. | MR 165033 | Zbl 0203.03305

[23] D. Zagier: Modular forms associated to real quadratic fields, Invent. Math., 30 (1975), 1-46. | MR 382174 | Zbl 0308.10014

[24] D. Zagier: Modular forms whose Fourier coefficients involve zeta-functions of quadratic fields; Modular Functions of One Variable VI, Bonn; Lecture Notes in Math., 627, Springer-Verlag, New York, 1976. | MR 485703 | Zbl 0372.10017